The Annals of Probability
- Ann. Probab.
- Volume 42, Number 2 (2014), 794-817.
Komlós–Major–Tusnády approximation under dependence
The celebrated results of Komlós, Major and Tusnády [Z. Wahrsch. Verw. Gebiete 32 (1975) 111–131; Z. Wahrsch. Verw. Gebiete 34 (1976) 33–58] give optimal Wiener approximation for the partial sums of i.i.d. random variables and provide a powerful tool in probability and statistics. In this paper we extend KMT approximation for a large class of dependent stationary processes, solving a long standing open problem in probability theory. Under the framework of stationary causal processes and functional dependence measures of Wu [Proc. Natl. Acad. Sci. USA 102 (2005) 14150–14154], we show that, under natural moment conditions, the partial sum processes can be approximated by Wiener process with an optimal rate. Our dependence conditions are mild and easily verifiable. The results are applied to ergodic sums, as well as to nonlinear time series and Volterra processes, an important class of nonlinear processes.
Ann. Probab., Volume 42, Number 2 (2014), 794-817.
First available in Project Euclid: 24 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Berkes, István; Liu, Weidong; Wu, Wei Biao. Komlós–Major–Tusnády approximation under dependence. Ann. Probab. 42 (2014), no. 2, 794--817. doi:10.1214/13-AOP850. https://projecteuclid.org/euclid.aop/1393251303